# SDR HEEA082583

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6420 · Tail Rotor Head
- Part: Seal
- Condition: Loose
- Location: T/R Head
- Part time: 1,810 hours
- Component: Rotor Head
- Component part number: 214011801125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HEAD GREASE SEAL LOOSE. REPAIRED.
